I have been given Trazone (Trittico) 50mg for sleeping aid, I work great but I am so afraid I will end up TD. Anyone could give me some advice?
The longer you stay on this and any other psychotropic drug the higher the chance that you will develope TD which is irreversable. Have you tried any herbal cures to help you sleep ? Also cut out caffeine , drink Horlicks and have a soothing lavender bath before bed. Hope I have helped.
Please be careful and I would suggest discussing an alternative med with your doc that doesn't have the risk of TD. I have been on alot of different meds and never really took the warnings about TD seriously. About a year ago I began to notice that I was rubbing my tongue against the back of my teeth. At first I thought it was a dental problem and went to what turned out to be an incompetent dentist that wasted alot of my time (and money) without providing a solution. In the meantime I consulted my psych, primary physician, a neurologist, the ER and my counselor, all the while getting worse and worse. I have been put off, mistreated, misdiagnosed and even told to take a yoga class! I recently found what I believe to be a knowledgeable and dedicated specialist that told me I have a classic (and severe) case of TD. He is at least recommending some realistic treatments. I am suffering extreme pain from tongue movements, jaw clenching, lip smacking and lip biting. I wouldn't wish this on anyone and I may never get over it. So, I advise you to steer clear of meds that can cause this condition and if you can't, Please be very aware of the slightest symptoms because the earlier it is discovered the more chance it can be stopped. Do not let anyone minimize the seriousness of TD or put off early intervention. I do not want anyone to have to go through what I am now! The best of luck to you in your treatment and stay well. Lisa Z
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2010 • 3 answers
Posted 4 Feb 2012 • 4 answers
Posted 21 Dec 2013 • 5 answers
Posted 11 Jan 2014 • 2 answers
Posted 23 Jan 2014 • 1 answer